# SDR ASOA01142

- Difficulty date: August 20, 2001
- Submitted: September 18, 2001
- Operation: Air carrier
- Aircraft: N243AS
- Make and model: Emb EMB-120
- Aircraft serial: 120072
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE IN TXK, THE RIGHT OVERWING FORWARD EMERGENCY EXIT LIGHT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED RIGHT OVERWING FORWARD EMERGENCY EXIT LIGHT BULB.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
